# SDR SWAA2024112971451

- Difficulty date: November 25, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 39,691 hours, 18,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EGRESS ILLUMINATION STRIP AT ROW 2 LIFTING FROM FLOOR<[01] FOUND APPROX 2 IN SECTION LIFTING FROM FLOOR. SECURED WITH 3 IN OF TAPE. OK TO CONTINUE PER MEL 33-19-01 SP-1;[02] RESECURED FLOOR EGRESS ILLUMINATION STRIP AT ROW 2 IAW SIP.
